Cookies on VetMed Resource

Like most websites we use cookies. This is to ensure that we give you the best experience possible.

 

Continuing to use www.cabi.org  means you agree to our use of cookies. If you would like to, you can learn more about the cookies we use.

VetMed Resource

Veterinary information to support practice, based on evidence and continuing education

Sign up to receive our Veterinary & Animal Sciences e-newsletter, book alerts and offers direct to your inbox.

Results per page:

Search results

Abstract

A 5-year-old, 29-kg, female Labrador retriever developed tachypnea, tachycardia, and ataxia following ingestion of approximately 48 mg/kg of phenylpropanolamine. Initial diagnostic tests showed multiform ventricular tachycardia, left ventricular dilatation with a focal dyskinetic region in the...

Author(s)
Crandell, J. M.; Ware, W. A.
Publisher
American Animal Hospital Association, Denver, USA
Citation
Journal of the American Animal Hospital Association, 2005, 41, 6, pp 413-420